Results 1 to 4 of 4
Paxil Withdrawal
  1. #1
    Judy86 is offline New Member
    Join Date
    Jun 2007
    Location
    Canada
    Posts
    1

    Question Paxil Withdrawal

    Hi everyone
    I am currently experiencing Paxil withdrawal symptoms and wondering if anyone can share their experience with me or direct me to a thread or forum where I can find some help. I had my first panic attack ever April 20th 2007. My doctor immediately put me on Paxil. I had really bad side effects...basically didn't know whether I was alive or just in a dream. I stopped cold turkey (and my doctor did not advise me against that...something I will never understand) and this was May 24th 2007...(approx a month after I began taking it) I was suicidal for the first 2 days off of it and it is now 35 days since the last pill. I am experiencing depressive symptoms and SEVERE depersonaliztion. I was wondering how long does this last, is this normal after only being on Paxil for a month, and how do I cope while this is happening?

  2. #2
    auntybiotic is offline Senior Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    922

    Default PLease go to lexapro withdrawal for support

    Hi,

    What you are experiencing is very normal for SSRI withdrawals and unfortunately may last for up to 18 months. There are many supplements that will help. Nanoi juice will help with the depersonalization. Please read the posts and get support from those withdrawaling from lexapro. Many were on paxil before the lexapro and stopped cold turkey and also experienced what you are.Vitamins and supplements will help a great deal.

    Go to this forum and go to featured conditions. Lexapro withdrawl is one of the most visited forums. Good luck and please visit Lexapro withdrawal for support.

  3. #3
    Denise13 is offline New Member
    Join Date
    May 2007
    Location
    South Eastern, NH USA
    Posts
    7

    Default

    I can understand how you're feeling, I've been there. My Dr. had me on 80mg Paxil daily for almost 8 years. I had horrible withdrawals when I was coming off it. Your Doctor should have never let you quit cold turkey, you really could have hurt yourself. I hope you are getting better!! It took me about 7 months to finally feel better. I did try to commit suicide a few times while on Paxil, not 1 attempt since I've been off it. I still have depression and anxiety... I'm on other med's now that help out and keep me in reality, unlike Paxil. Good luck and I hope things work out for you. Take Care!!!

  4. #4
    caden27 is offline New Member
    Join Date
    Dec 2007
    Posts
    1

    Default withdrawal

    hi judy, i realise your post was in june but am wondering how you are going with your health now that it is 6 or so months done the track. Im going through withdrawals at the moment and am having trouble with depersonilisation like yourself. Its been nearly 3 months since my last pill and still havnt come right. Have you recovered well?

    thanks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22